It seems like since I started taking it I cannot sleepand have weird dreams.
Weird dreams is not a reported side effect.
Hello JRojas1995, & welcome to the site. After reading all the side effects, they do list trouble with sleeping as a side effect. This in turn could cause you to have strange dreams in itself. I suggest you talk with your docor about this problem. I also am giving you a link to read about this medication so you can see for yourself the side effects, & other meds that should not be taken with this mediction. Listed in blue below...
- Flecainide Information for Consumers
- Flecainide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flecainide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2012 • 5 answers
Posted 2 Aug 2012 • 7 answers
Panic Disorder - mostly I have bad dreams and not very good rest when I try to sleep, any body have?
Posted 25 Jan 2014 • 4 answers
Posted 29 Feb 2016 • 2 answers
Posted 2 Sep 2016 • 2 answers